Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 874178, 7 pages
http://dx.doi.org/10.1155/2015/874178
Research Article

Some Applications of New Modified -Integral Type Operators

Department of Mathematics, National Institute of Technology, G E Road, Raipur 492010, India

Received 23 March 2015; Revised 29 June 2015; Accepted 12 July 2015

Academic Editor: Ram N. Mohapatra

Copyright © 2015 R. P. Pathak and Shiv Kumar Sahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Trif, “Meyer-konig and Zeller operators based on q-integers,” Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 29, no. 2, pp. 221–229, 2000. View at Google Scholar · View at MathSciNet
  2. O. Dogru and O. Duman, “Statistical approximation of Meyer-konig and Zeller operators based on q-integers,” Publicationes Mathematicae Debrecen, vol. 68, pp. 199–214, 2006. View at Google Scholar
  3. A. Aral and V. Gupta, “On the Durrmeyer type modification of the q-Baskakov type operators,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1171–1180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Aral and V. Gupta, “Generalized q-Baskakov operators,” Mathematica Slovaca, vol. 61, no. 4, pp. 619–634, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. T. Acar, V. Gupta, and A. Aral, “Rate of convergence for generalized Szasz operators,” Bulletin of Mathematical Sciences, vol. 1, no. 1, pp. 99–113, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Sharma, “Note on approximation properties of generalized Durrmeyer operators,” Mathematical Sciences, vol. 6, article 24, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Sharma and S. J. Aujla, “A certain family of mixed summation integral type Lupas Phillips Bernstein operators,” Mathematical Sciences, vol. 6, article 26, 2012. View at Publisher · View at Google Scholar
  8. M. Orkcu and O. Dogru, “Statistical approximation of a kind of Kantorovich type q-Szasz-Mirakjan operators,” Positivity, vol. 75, no. 5, pp. 2874–2882, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. V. A. Baskakov, “An example of a sequence of linear positive operators in the space of continuous functions,” Doklady Akademii Nauk SSSR, vol. 113, pp. 249–251, 1973. View at Google Scholar
  10. N. Deo, M. A. Noor, and M. A. Siddiqui, “On approximation by a class of new Bernstein type operators,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 604–612, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. N. Deo, “Faster rate of convergence on Srivastava-Gupta operators,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10486–10491, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. N. Deo, N. Bhardwaj, and S. P. Singh, “Simultaneous approximation on generalized Bernstein Durrmeyer operators,” Afrika Matematika, vol. 24, no. 1, pp. 77–82, 2013. View at Publisher · View at Google Scholar
  13. H. S. Kasana, G. Prasad, P. N. Agrawal, and A. Sahai, “Modified Szasz operators,” in Proceedings of the International Conference on Mathematical Analysis and Its Applications, pp. 29–41, Pergamon Press, 1985.
  14. S. K. Sahoo and S. P. Singh, “Some approximation results on a special class of positive linear operators,” Proceeding of the Mathematical Society, BH University, vol. 24, pp. 1–9, 2008. View at Google Scholar
  15. O. Duman and C. Orhan, “Statistical approximation by positive linear operators,” Studia Mathematica, vol. 161, no. 2, pp. 187–197, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Burgin and O. Duman, “Approximations by linear operators in spaces of fuzzy continuous functions,” Positivity, vol. 15, no. 1, pp. 57–72, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus